Pronunciation: a SEET a MIN five fen, DEX troe me THOR fan, gwye FEN e sin, SOO doe ee FED rin
Brand: Duraflu, robitussin Cold Cough and Flu, Theraflu Max-D significant Cold & Flu
Do not take an ext of this medication 보다 is recommended. An overdose of acetaminophen can damage your liver or reason death.
You are watching: Can you take tylenol with robitussin dm
call your medical professional at when if you have nausea, pain in your upper stomach, itching, ns of appetite, dark urine, clay-colored stools, or jaundice (yellowing of her skin or eyes).
In rarely cases, paracetamol may reason a major skin reaction. Stop taking this medicine and also call your medical professional right away if you have skin redness or a rash the spreads and also causes blistering and peeling.
Acetaminophen is consisted of in many combination medicines. Taking specific products together can cause you to acquire too lot acetaminophen which can lead come a fatal overdose. inspect the label to view if a medicine consists of acetaminophen or APAP.
What is acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine?
Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a sneeze suppressant. It affects the signals in the brain that trigger cough reflex.
Guaifenesin is one expectorant. It help loosen congestion in your chest and throat, make it simpler to cough out with your mouth.
Pseudoephedrine is a decongestant the shrinks blood vessels in the sleep passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine is a combination medicine offered to act headache, fever, human body aches, cough, chest congestion, stuffy nose, and sinus congestion led to by allergies, the usual cold, or the flu.
Acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine may likewise be used for functions not provided in this medicine guide.
You must not usage this medicine if you are allergic to acetaminophen, dextromethorphan, guaifenesin, or pseudoephedrine.
Do not use this medication if you have actually taken an MAO inhibitor in the previous 14 days. A dangerous medicine interaction might occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.
Ask a medical professional or pharmacist if that is for sure for you to take it this medicine if you have actually other medical conditions, especially:liver disease, alcoholism, or if friend drink more than 3 alcoholic beverages every day; high blood pressure, love disease, coronary artery disease, or current heart attack; diabetes; glaucoma; epilepsy or various other seizure disorder; enlarged prostate or urination problems; cough through mucus, or cough caused by emphysema or chronic bronchitis; pheochromocytoma (an adrenal gland tumor); or overactive thyroid.
It is not known whether acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine will injury an unborn baby. carry out not use this medicine without your doctor"s advice if you room pregnant.
This medication may pass into breast milk and may injury a nursing baby. Decongestants may likewise slow breast milk production. Do not usage this medication without your doctor"s advice if you space breast-feeding a baby.
Artificially sweetened liquid medicine might contain phenylalanine. Check the medication brand if you have actually phenylketonuria (PKU).
How have to I take it this medicine?
Use precisely as directed on the label, or as prescribed by her doctor. Perform not use in larger or smaller amounts or for longer than recommended. This medication is typically taken only for a short time till your symptoms clean up.
Do not take an ext of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Do not provide this medication to a son younger 보다 4 years old. Always questioning a doctor before giving sneeze or cold medicine to a child. fatality can happen from the misuse of sneeze or cold medication in really young children.
Dissolve one packet of the powder in at least 4 ounces of water. Row this mixture and also drink all of it ideal away.
Do not take for much longer than 7 days in a row. protect against taking the medicine and call your doctor if girlfriend still have actually a fever after 3 days of use, friend still have pain ~ 7 work (or 5 job if dealing with a child), if your symptoms get worse, or if you have actually a skin rash, continuous headache, or any redness or swelling.
If you require surgery or clinical tests, call the operated doctor or physician ahead that time if you have actually taken this medication within the past couple of days.
What happens if I miss a dose?
Since this medicine is taken when needed, you may not it is in on a dosing schedule. If you room taking the medicine regularly, take the missed sheep as quickly as you remember. Skip the missed dose if the is nearly time for your next scheduled dose. Do not take it extra medication to consist of the let go dose.
Seek emergency clinical attention or speak to the Poison assist line in ~ 1-800-222-1222. An overdose that acetaminophen deserve to be fatal.
The very first signs that an paracetamol overdose incorporate loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may incorporate pain in your top stomach, dark urine, and yellowing of your skin or the white skin - man of your eyes.
Ask a medical professional or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated together APAP) is consisted of in many combination medicines. Taking details products with each other can cause you to obtain too lot acetaminophen which deserve to lead to a deadly overdose. examine the brand to check out if a medicine contains acetaminophen or APAP.
Avoid drink alcohol. That may increase your danger of liver damages while you space taking acetaminophen.
This medication might impair your thinking or reactions. Be careful if you journey or do anything that requires you to it is in alert.
Get emergency medical aid if you have any of this signs the an allergy reaction: hives; an obstacle breathing; swelling of her face, lips, tongue, or throat.
In rarely cases, acetaminophen may cause a severe skin reaction that have the right to be fatal. This might occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your medical professional right far if you have actually skin redness or a rash the spreads and causes blistering and also peeling. If you have actually this form of reaction, you need to never again take any kind of medicine that has acetaminophen.
chest pain; fast, slow, or uneven love rate; significant dizziness, feeling favor you might pass out; the atmosphere changes, confusion, hallucinations, tremor, seizure (convulsions); fever; tiny or no urinating; nausea, pains in your upper stomach, itching, ns of appetite, dark urine, clay-colored stools, jaundice (yellowing of your skin or eyes); or dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, uneven heartbeats, seizure).
Common side impacts may include:dizziness, weakness; soft headache; mild nausea, diarrhea, uncomfortable stomach; dried mouth, nose, or throat; feeling nervous, restless, irritable, or anxious; or sleep troubles (insomnia).
This is no a complete list of next effects and also others might occur. Call your physician for clinical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What other drugs will impact this medicine?
Other drugs may connect with acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine, consisting of prescription and also over-the-counter medicines, vitamins, and also herbal products. Tell each of your health care providers around all drugs you usage now and any medicine you start or protect against using.
Where deserve to I get much more information?
Your pharmacist deserve to provide more information around acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine.
Remember, save this and all other drugs out of the reach of children, never ever share your medications with others, and use this medication only for the indication prescribed.
See more: What'S The 2003 Dodge Ram 1500 Cabin Air Filter Pc99250
Every initiative has been made to ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, yet no insurance is make to that effect. Medicine information had herein may be time sensitive. Multum information has actually been compiled for usage by medical care practitioners and also consumers in the unified States and also therefore Multum does not warrant the uses exterior of the United claims are appropriate, uneven specifically suggested otherwise. Multum"s drug info does not endorse drugs, diagnose patient or recommend therapy. Multum"s drug information is an informational resource designed to assist licensed healthcare practitioners in caring for your patients and/or to offer consumers the town hall this business as a complement to, and also not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning because that a given drug or drug combination in no method should be construed to indicate that the drug or drug mix is safe, efficient or ideal for any given patient. Multum does not assume any kind of responsibility for any type of aspect of medical care administered v the help of info Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergy reactions, or disadvantage effects. If you have actually questions around the medicine you room taking, inspect with her doctor, nurse or pharmacist.
Your use of the content detailed in this business indicates that you have actually read, understood and agree to the End-User license Agreement, which deserve to be accessed by End-User patent Agreement, which have the right to be accessed by clicking this link.
This information does not change the advice of a doctor. Healthwise, Incorporated, disclaims any type of warranty or liability for your use of this information. Your usage of this information method that you agree to the regards to Use. Learn exactly how we build our content.
Healthwise, Healthwise for every health and wellness decision, and the Healthwise logo are trademarks the Healthwise, Incorporated.
NOTICE: This health information was not created by the university of Michigan wellness System (UMHS) and may no necessarily reflect certain UMHS practices. For clinical advice relating to your an individual condition, you re welcome consult her doctor. Complete disclaimer